# SDR SWAA2023101910226

- Difficulty date: October 13, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT ROW 9 AND 11 ABC LEFT HAND EMERGENCY BIN LIGHTS INOP<[01] COMPLETED WORK STEP 1.;[02] CERTIFIED ACTION 2 STEP 2;[03] REPLACED LAMPS ON SEAT ROW 9 AND 11 ABC LEFT HAND EMERGENCY BIN LIGHTS AND CHECKED VOLTAGE ON BOTHS LIGHTS; STILL FAIL PER AMM 33-51-03-960-801; FOUND BAD FUSE ON EPSU M1670; THE FUSE WAS REPLACED AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-06-960-804.;[04] VERIFIED CORRECTIVE ACTION 3 AND MEASUREMENT TABLE
